Electron. J. Diff. Eqns., Vol. 2009(2009), No. 22, pp. 1-10.

Existence of solutions for differential inclusions on closed moving constraints in Banach spaces

Adel Mahmoud Gomaa

In this paper, we prove the existence of solutions to a multivalued differential equation with moving constraints. We use a weak compactness type condition expressed in terms of a strong measure of noncompactness.

Submitted December 1, 2008. Published January 27, 2009.
Math Subject Classifications: 32F27, 32C35, 35N15.
Key Words: Differential inclusions; moving constraints; existence solutions.

Show me the PDF file (223 KB), TEX file, and other files for this article.

Adel Mahmoud Gomaa
Mathematics Department, Faculty of Science
Helwan University, Cairo, Egypt
email: gomaa5@hotmail.com

Return to the EJDE web page